Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of B. Rider    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds18880,
   Title = {Order Statistics and Ginibre's Ensembles},
   Journal = {Journal of Statistical Physics},
   Volume = {114},
   Number = {3/4},
   Pages = {1139-1149},
   Year = {2004},
   url = {http://www.math.duke.edu/~rider/ginibre.ps},
   Key = {fds18880}
}

@article{fds15571,
   Title = {Fluctuations in the Thermodynamic Limit of Focussing Cubic
             Schr{\"o}dinger},
   Journal = {Journal of Statistical Physics},
   Volume = {113},
   Number = {3/4},
   Pages = {575-594},
   Year = {2003},
   url = {http://www.math.duke.edu/~rider/fluctuations.ps},
   Key = {fds15571}
}

@article{fds10465,
   Title = {A Limit Theorem at the edge of a non-Hermitian Random Matrix
             Ensemble},
   Journal = {Journal of Physics A: Mathematical and General (36)
             3401-3409 (2003).},
   url = {http://www.math.duke.edu/~rider/edge.ps},
   Key = {fds10465}
}

@article{fds10339,
   Title = {Brownian Motion with Restoring Drift: Micro-canonical
             Ensemble and Thermodynamic Limit},
   Journal = {Communications in Math Physics, (231) 463-480,
             (2002).},
   url = {http://www.math.duke.edu/~rider/micro.ps},
   Key = {fds10339}
}

@article{fds10302,
   Title = {On the $\infty$-Volume Limit of Focussing Cubic
             Schr{\"o}dinger},
   Journal = {Communications on Pure and Applied Mathematics, (55)
             1231-1248 (2002).},
   url = {http://www.math.duke.edu/~rider/nls.ps},
   Key = {fds10302}
}


%% Papers Accepted   
@article{fds19286,
   Title = {Deviations from the Circular Law},
   Journal = {Probability Theory and Related Fields},
   url = {http://www.math.duke.edu/~rider/cdev.ps},
   Key = {fds19286}
}

@article{fds10451,
   Author = {Shmuel Friedland and Ofer Zeitouni},
   Title = {Concentration of Permanent Estimators for Certain Large
             Matrices},
   Journal = {Annals of Applied Probability},
   url = {http://www.math.duke.edu/~rider/permanent.ps},
   Key = {fds10451}
}


%% Papers Submitted   
@article{fds10485,
   Author = {Jos{\'e} Ram{\'\i}rez},
   Title = {Stochastic models for chemical-mechanical
             polishing},
   url = {http://www.math.duke.edu/~rider/cmp.ps},
   Key = {fds10485}
}


%% Preprints   
@article{fds15575,
   Author = {S. Cambronero and J. Ram{\'\i}rez},
   Title = {On the ground state eigenvalue of a random Hill's
             equation},
   Year = {2003},
   Key = {fds15575}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320